Zeta functions of q-perfect numbers

Nobushige Kurokawa, Masato Wakayama

Research output: Contribution to journalArticle

Abstract

We introduce a notion of q-analogue of the perfect numbers. We also define a new zeta function which we call a zeta function of q-perfect numbers. In this paper, the properties of the q-perfect numbers and the zeta functions are studied. Especially, we determine the q-perfect numbers when q is a root of unity.

Original languageEnglish
Pages (from-to)381-389
Number of pages9
JournalRendiconti del Circolo Matematico di Palermo
Volume53
Issue number3
DOIs
Publication statusPublished - Oct 1 2004

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Zeta functions of q-perfect numbers'. Together they form a unique fingerprint.

  • Cite this